# SDR SWAA2024083016272

- Difficulty date: July 24, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L/H SIDE WALL S-16L CRACKED BETWEEN STA 294.5 AND STA 303.9 CORRECTION: STRINGER CRACKED<[01] ACCOMPLISHED REPAIR AT STR 16L STA 294.5 TO 303.9 AS PER EA 24-153-02094 (TTG8Q00UT111).;[02] RII VERIFIED ACCOMPLISHED REPAIR AT STR 16L STA 294.5 TO 303.9 AS PER EA 24-153-02094 (TTG8Q00UT111).
